# SDR MASA2010100601086

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 31,438 hours, 24,349 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Out Of Balance
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN VIBE REACHES 1.2MILS.  MX REPLACED 28 WEIGHTS TO 4160T045P01, CHANGED 1 WEIGHT TO P06.  FAN VIBE [NOW] .6 AT TAKEOFF POWER.
